A characterization of riesz n-morphisms and applications

2008-03-01
AKKAR ERCAN, ZÜBEYDE MÜGE
Önal, Süleyman
Let X-1 I X-2,..., X-n be realcompact spaces and Z he a topological space. Let pi : C(X-1)X C(X-2) X... X C(X-n)-> C(Z) be a Riesz n-morphism. We show that there exist functions sigma(i) : Z -> X-i (i = 1, 2,..., n) and w epsilon C(Z) such that

Citation Formats
Z. M. AKKAR ERCAN and S. Önal, “A characterization of riesz n-morphisms and applications,” COMMUNICATIONS IN ALGEBRA, vol. 36, no. 3, pp. 1115–1120, 2008, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/43374.